# SDR DHL9872175D

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT O/B AFT FLAP L/E LOWER SURFACE  HAS CRACK ON SKIN AT FITTING, 2 FT FROM I/B END.  HFEC CONFIRM CRACK CONTAINMENT.  INSTALLED DOUBLER REPAIR PER SRM 57-50-4, 6.25 X 4.5.  N/R 2565.
